The The Dynamics of a Prey-Predator Model with Infectious Disease in Prey: Role of Media Coverage

  • Wassan Hussein Department of the Mathematics, College of Science, University of Baghdad, Baghdad, IRAQ
  • Huda Abdul Satar Department of the Mathematics, College of Science, University of Baghdad, Baghdad, IRAQ https://orcid.org/0000-0001-6626-2108
Keywords: Media coverage, Leslie-Gower, disease, stability, persistence, bifurcation

Abstract

In this paper, an eco-epidemiological model with media coverage effect is proposed and studied. A prey-predator model with modified Leslie-Gower and functional response is studied. An  -type of disease in prey is considered.  The existence, uniqueness and boundedness of the solution of the model are discussed. The local and global stability of this system are carried out. The conditions for the persistence of all species are established. The local bifurcation in the model is studied. Finally, numerical simulations are conducted to illustrate the analytical results.

Published
2021-12-30
How to Cite
Hussein, W., & Abdul Satar, H. (2021). The The Dynamics of a Prey-Predator Model with Infectious Disease in Prey: Role of Media Coverage. Iraqi Journal of Science, 62(12), 4930-4952. https://doi.org/10.24996/ijs.2021.62.12.31
Section
Mathematics